MAUDE Adverse Event Report: ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number OSTEOCON FLAP REPR SINGSHOT INST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for an ar-4009s, osteochondral flap repair single shot instruments, the drill bit broke within drill sleeve.This was detected during an unspecified procedure on (b)(6) 2025 when drilling for 3rd dart.Everything was kept in line.On (b)(6) 2025 - the complaint initiator replied that this was detected during an ocd fixation procedure on (b)(6) 2025 when drilling for 3rd dart.The procedure was completed successfully as the broken drill bit was removed using the wire driver and a new drill bit was opened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically, excessive force, and/or incorrect surgical technique.The complaint allegation was confirmed based on the evaluation of the customer provided image, which showed the drill pin detached from the hub at the weld.

Brand Name
OSTEOCON FLAP REPR SINGSHOT INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23935257
Report Number1220246-2025-05934
Device Sequence Number9527890
Product Code LXH
UDI-Device Identifier00888867031272
UDI-Public(01)00888867031272(11)251029(17)300930(10)15522286
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOSTEOCON FLAP REPR SINGSHOT INST
Device Catalogue NumberAR-4009S
Device Lot Number15522286
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown